MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS FREE T4 REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS FREE T4 REAGENT PACK; IN-VITRO DIAGNOSTICS
Model Number 1387000
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a lower than expected free t4 (ft4) result was obtained from a college of american pathologists proficiency sample processed using vitros immunodiagnostic products free t4 reagent lot 5150 on a vitros xt 7600 integrated system.The investigation could not determine a definitive assignable cause of the event.Based on historical quality control results, a vitros ft4 lot 5150 performance related issue is not a likely contributor of the event.No precision testing was performed on the vitros xt 7600 system at the time of the event and therefore, an instrument related issue cannot be entirely ruled out as a contributor of the event.However, historical qc results were precise and there was no evidence of an instrument malfunction.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros ft4 lot 5150.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a lower than expected free t4 (ft4) result was obtained from a college of american pathologists proficiency sample processed using vitros immunodiagnostic products free t4 reagent lot 5150 on a vitros xt 7600 integrated system.Cap k-01 result of 1.7 ng/dl vs the expected result of 2.25 ng/dl biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower than expected result was from a proficiency sample and the customer confirmed that no patient sample results have been affected or questioned.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 602664.

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS FREE T4 REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
laurie o'riordan
microtyping systems
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key17348344
Report Number3007111389-2023-00120
Device Sequence Number6079436
Product Code CEC
UDI-Device Identifier10758750008971
UDI-Public10758750008971
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2023
Device Model Number1387000
Device Catalogue Number1387000
Device Lot Number5150
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Initial Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown